# SDR C2XA07SH059

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 13,730 hours, 7,278 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND SHEAR CLIP AT FRAME 65 & CARGO DOOR CUTOUT LOWER BEAM WITH CORROSION.  MAINTENANCE REPAIRED SHEAR CLIP AT FRAME 65 IAW EC 5330-01458 & REMOVED AND REPLACED CARGO DOOR CUTOUT SILL IAW EMB 145XR SRM 51-40-00.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
